# SDR CA121017012

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL105, THE ENGINE POWER ROLLED BACK ALL THE WAY TO IDLE. THE PILOT TRIED CYCLING THE POWER LEVER TO NO AVAIL. THE EMERGENCY POWER LEVER WAS USED TO RECOVER ENGINE POWER AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT BORESCOPE FOUND NO ENGINE DAMAGE.   TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL UNIT, FCU, BEFORE THE ACFT WAS RETURNED TO SERVICE.
